# SDR AU980115

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW13918
- Condition: Malfunction
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE DRIVEN FUEL PUMP LOW PRESSURE OUTPUT.
